# SDR AALA202506232718

- Difficulty date: June 19, 2025
- Submitted: June 24, 2025
- Operation: Air carrier
- Aircraft: N897NN
- Make and model: Boeing 737823
- Aircraft serial: 33318
- Aircraft time: 37,155 hours, 16,088 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Condition: Malfunctioned
- Location: Fuel Qty
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: CENTER TANK FUEL QUANTITY INDICATOR ONCE AGAIN BLANKED IN FLIGHT. FUEL TOTALIZER SUBSEQUENTLY BLANKED AS WELL. FUEL QUANTITY IN CENTER TANK WAS 0 JUST BEFORE INDICATOR BLANKING.  (OPEN).
